# SDR UIEA200700296

- Difficulty date: July 25, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,429 hours, 19,113 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 330
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORWARD FACE OF FLOORBEAM WEB (UPPER DECK) STA 330 LEFT SIDE AT FRAME TO FLOORBEAM ATTACHMENT.  REPAIRED CRACKED FLOORBEAM WEB AT STA 330 LEFT PER SB 747-53-2272 DRAWING NR 65B28068 SRM 51-30-02 AND SRM 51-10-01.  AREA CHECKED FOR FOD.
